# SDR CA020422002

- Difficulty date: April 22, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 750
- Engine: Allsn AE3007C
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23059694
- Condition: Damaged
- Location: Lp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING INSPECTION OF THE LPT ASSEMBLY IT WAS DISCOVERED THAT THE LPT SHAFT  HAD A SEVERE RUB AND HEAT DISCOLORATION ON THE OUTSIDE DIAMETER, LOCATED IN THE AREA OF THE HPT SLEEVE ALSO RUBBED AT FOUR LOCATION. THE SLEEVE IS ASSEMBLED INSIDE THE HPT SHAFT. THIS UNUSUAL CONDITION WAS NOTED FOR THE FIRST TIME AT RRC, THE LP SHAFT IS A CRITICAL PART. NO VIBRATION WAS REPORTED FROM THE LAST CUSTOMER, ENGINE CAE 330085 IS A LOANER ENGINE. THE LPT SHAFT, HPT SHAFT AND HPT SHAFT SLEEVE HAVE BEEN RETURNED TO INDIANAPOLIS FOR INVESTIGATION.
